MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - above 18 years and older.Device evaluated by mfr.: returned product consisted of a maverick 2 mr balloon catheter.The device was microscopically and visually examined.At 32.8cm from the strain relief the hypotube of the device was kinked.There was a minimal amount of blood present in the guidewire lumen.The balloon was loosely folded.Spanning 14mm long into both proximal and distal balloon cone-waist transitions there was a longitudinal tear.The device presented no other damages or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that balloon damage occurred.A 2.00mm x 12mm maverick balloon catheter was selected to treat a patient with coronary artery disease.It was noted that the balloon was damaged.The device was replaced with another of the same device.No patient complications were reported and the patient status was stable.However, returned device analysis revealed balloon longitudinal tear.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12025335
Report Number2134265-2021-07832
Device Sequence Number17210892
Product Code LOX
UDI-Device Identifier08714729369967
UDI-Public08714729369967
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0026324419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1